Volume 5, Issue 4
Substructuring Preconditioner for Parabolic Problems by the Mortar Method

F. Assous, P. Ciarlet, Jr. & E. Garcia

DOI:

Int. J. Numer. Anal. Mod., 5 (2008), pp. 527-542

Published online: 2008-05

Preview Full PDF 117 739
Export citation
  • Abstract

We study substructuring preconditioners for the linear system arising from the discretization of parabolic problems when the mortar method is applied. By using a suitable non standard norm equivalence we build an efficient edge block preconditioner and we prove a polylogarithmic bound for the condition number of the preconditioned matrix.

  • Keywords

domain decomposition iterative substructuring mortar methods parabolic equation

  • AMS Subject Headings

65N55 65N30 65N22 65F30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard